# SDR AALA20171206003

- Difficulty date: December 6, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75059
- Condition: Elongated
- Location: Bs 827-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. LEFT HAND TRANSITION PANEL HOLE, COMMON TO THE BAFFLE (INTERCOSTAL), BETWEEN STATION 827 AND STATION 847 IS ELONGATED. INSTALLED NEW BAFFLE (INTERCOSTAL), PER SRM 51-10-2.
